Angle Sums of Convex Polytopes.

M.A. Perles; G.C. Shepard

Mathematica Scandinavica (1967)

  • Volume: 21, page 199-218
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Perles, M.A., and Shepard, G.C.. "Angle Sums of Convex Polytopes.." Mathematica Scandinavica 21 (1967): 199-218. <>.

author = {Perles, M.A., Shepard, G.C.},
journal = {Mathematica Scandinavica},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {199-218},
title = {Angle Sums of Convex Polytopes.},
url = {},
volume = {21},
year = {1967},

AU - Perles, M.A.
AU - Shepard, G.C.
TI - Angle Sums of Convex Polytopes.
JO - Mathematica Scandinavica
PY - 1967
VL - 21
SP - 199
EP - 218
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.